2015 ICD-9-CM Diagnosis Code 995.21
- ICD-9-CM 995.21 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
- ICD-9-CM 995.21 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
- A dermal inflammatory reaction produced under conditions of antibody excess, when a second injection of antigen produces intravascular antigen-antibody complexes which bind complement, causing cell clumping, endothelial damage, and vascular necrosis
- Development of an inflammatory lesion a few hours after intradermal injection of antigen into a sensitized animal; the lesion results from precipitation of immune complex, which causes complement activation and tissue destruction
Convert to ICD-10-CM
converts approximately to:
- 2015 ICD-10-CM T78.41XA Arthus phenomenon, initial encounter